# SDR CA120911007

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: ETIC1031
- Condition: Cracked
- Part time: 526 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST Y PIPE,  CRACKED INTERNALLY AT THE JUNCTION OF LT AND RT HAND EXHAUST BANK.  IF MATERIAL BREAKS FREE IT WILL GO DIRECTLY INTO THE INLET OF THE TURBO CHARGER.  THIS EXHAUST SYS IS MFG AND INSTALLED UNDER STC SE00215DE AND STC SA00214DE.
